advertisement
Question
Posted by: | 2019/09/17

Medication Side Effect’s

Hi Doctor. I am on Klarithran and the side effect’s are really bad. I also have Ulsanic 1g. What will help with this indigestion and the bitter taste in the mouth?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc
- 2019/09/18

Hi there
If the side-effects are terrible, you can discuss alternative treatment with your prescribing doctor. Ulsanic will help, but do not take the medication at the same time as the Klarithran, take the ulsanic at least two hours after. Good luck and I hope that you feel better soon. 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement